# SDR IPXA2023041814430

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N337UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37858
- Aircraft time: 33,037 hours, 11,775 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: NA
- Part serial: NA
- Condition: Vibration
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL SDR* *ATB* DURING CLIMB WITH THRUST AT N1 106.0 LEFT AND RIGHT VIBRATION FELT THRU AIRFRAME. VIB INDICATION PEAKED AT LEFT 2.8 FAN / RIGHT 2.5 FAN. MOST PRONOUNCED INITIATING CLIMB THRUST FROM 2 INTERMEDIATE VIBRATION WITHIN LIMITS PER PARA H VIBRATION GUIDELINES. ALSO ACCOMPLISHED AIRFRAME VIBRATION CONDITIONAL INSP PER AMM 05-51-38-202-001, NO FAULTS NOTED. A\C OK FOR SERVICE
